# SDR SWIA201436629

- Difficulty date: February 21, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 25,446 hours, 14,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL TO FLOOR SUPPORT ANGLE CORRODED.  C CHECK REPLACED FLOOR SUPPORT ANGLE FWD, MID & AFT PN SH670-31875-3, -6 & -7 & CAP ANGLE PN SH670-31825-9 IAW SRM.
